The p-Compact-regions Problem
Version of Record online: 14 JUL 2014
© 2014 The Ohio State University
Volume 46, Issue 3, pages 250–273, July 2014
How to Cite
Li, W., Church, R. L. and Goodchild, M. F. (2014), The p-Compact-regions Problem. Geographical Analysis, 46: 250–273. doi: 10.1111/gean.12038
- Issue online: 14 JUL 2014
- Version of Record online: 14 JUL 2014
- Manuscript Received: 7 JUL 2012
- Manuscript Accepted: 17 APR 2011
- University of California Multi-campus Research Initiative (MRPI)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!